MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS; PLATE
Model Number 60-000-23-09
Medical Device Problem Codes Device Issue (2379); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 03/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.Multiple mdr reports were filed for this event, please see associated report: mdr 9610905-2018-00053, mdr 9610905-2018-00054.
 
Event or Problem Description
It was reported that after the patient received radiation the implant needs to be removed and replaced.Expected removal date (b)(6) 2018.
 
Additional Manufacturer Narrative
An investigation was performed using a stereo microscope which revealed tensile cracks.Further observation determined there were no indications of material or manufacturing defects.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.A review of the device history records was not possible due to no lot number identified.The investigation results conclude that the root cause cannot be determined since there was no failure found.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
IPS
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key7506052
Report Number9610905-2018-00052
Device Sequence Number13747282
Product Code GXN
UDI-Device Identifier00888118100139
UDI-Public(01)00888118100139
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K072707
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2018
Report Date (Section F) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number60-000-23-09
Device Lot Number17007377
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/16/2018
Event Location Hospital
Date Report to Manufacturer04/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer06/27/2018
08/24/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date07/25/2018
09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;